# SDR DXTA200400408

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 8,490 hours, 6,804 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Stiff
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES ARE VERY HARD TO PUSH, THE TOPS OF BRAKE PEDALS SEEM TO BE TOO FAR FORWARD IN THE FRAME.  TESTED LT AND RT BRAKES ON PILOT & CO-PILOT SIDES, OPS CHECKS GOOD AT THIS TIME.  ALL WORK DONE IAW CESSNA 560 MM CHAPTER 32-42-00.
